advertisement
Question
Posted by: Anon | 2011-06-09

fertomid and periods

Hi,
I started for the 1st time taking fertomid on day 3 of my periods( Normally my periods lasts up to 7 days). On day 4 I had blood flow only after 22h00 at night, day 5 nothing at all, today is day 6 and still nothing, as in nothing no sign of blood or anything. Could taking fertomid have anything to do with the change. Im now worried cos my cycles have always been stable.
Should I worry or what?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Anon

Ones menstrual flow can fluctuate occasionally without there being anything particularly wrong. So I don’t think you should be too concerned, I would suggest that you wait and see how your next cycle pans out. I also don’t think that the fact that you saw your menstrual bleed on day-4 is the result of you taking Fertomid.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2011-06-21

Dear Anon

Ones menstrual flow can fluctuate occasionally without there being anything particularly wrong. So I don’t think you should be too concerned, I would suggest that you wait and see how your next cycle pans out. I also don’t think that the fact that you saw your menstrual bleed on day-4 is the result of you taking Fertomid.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement